# SDR CA980804033

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 690A
- Engine: Garrtt TPE3315
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 3600438
- Condition: Cracked
- Location: Cockpit
- Part time: 695 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 30 TO 40 SECONDS AFTER WINDSHIELD HEAT WAS TURNED ON TO LOW POSITION WITH AIRCRAFT CLIMBING THROUGH 18,000 FEET, THE WINDSHIELD DEVELOPED SEVERAL CRACKS ALL COMING FROM THE AREA OF THE HEAT STRIP ON LOWER SECTION OF SCREEN.  WINDSHIELD INSTALLED IN MARCH OF '96, AND HAD ONLY 695 HOURS ON IT.
